# SDR CA060206004

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Unknown
- Location: Nlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AN AIRCRAFT EXPERIENCED AN INTERMITTENT WOW CAUTION LIGHT DURING FLIGHT.  MAINTENACE PERSONNEL FOUND THAT THERE IS NO CURRENT FAULT TO BE FOUND IN THE PSEU NVM.  HOWEVER, THE LT GEAR WOW 2 SENSOR SHOWS A HISTORY OF FAULTS IN FAULT HISTORY.  WOW NR 2 HARNESS IN NLG REPLACED.  A/C RTS.
